# SDR 98ZZZX2677

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1160C
- Make and model: Piper PA-20
- Aircraft serial: 20962
- Engine: Lyc O320*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Exhaust Port
- Part time: 515 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ANUAL INSPECTION, DISCOVERED CRACKS IN THREE OF FOUR CYLINDERS. THE CRACKS WERE LOCATED IN THE EXHAUST PORT.  A CYLINDER COMPRESSION CHECK DID NOT REVEAL THE CRACKS.  THE CRACKS ARE ONLY DETECTED BY VISUAL INSPECTION.  SUBMITTER RECOMMENDED VISUAL INSPECTION OF EXHAUST PARTS AT 100 HR/ANNUAL INSPECTIONS, AND ANYTIME THE EXHAUST SYSTEM IS REMOVED.
